# SDR SWAA2022020352446

- Difficulty date: November 10, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 48,479 hours, 28,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO DOORWAY CENTER THRESHOLD IS CRACKED AT AFT STOP PIN CONTACT AREA. MRKD / REPLACED SCUFF PLATE PER TASK 53-11-02. LEAK CHECK GOOD PER AMM 05-51-91
